Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
poodle

Long lasting cold-sores on accutane!

Recommended Posts

I'm on 40mg a day, side-effects have been very little noticable, mostly.. For over 2 months now, I've had sores in both corners of my mouth (cold-sores might be the word for it?).. I've tryed several topicals (lipbalm, savex, bacimycin, herstat, moisturisers etc) They do mostly help a little by easing pain and softening the skin, some also make the sores grow back a little, but they never fully disappear!

I really hope some of you now how to cure this, cause it's really tearing me apart.. I had my entire vacation ruined by the fact that it was impossible for me to eat anything without feeling the corners of my mouth crack furter up..

:pray::pray::pray::pray::pray::pray:

Share this post


Link to post
Share on other sites

Are you sure those are cold sores or just sore skin? Go to your derm to make sure. if it's a cold sore, try Abreva an over the counter cold sore med or if it's just very sore, dry skin, use some vaseline at bedtime in the corners of your mouth

Share this post


Link to post
Share on other sites

i used orajel on the little cold sores it makes that spot numb for a while so it doesnt hurt and it heals that in a few days.

Share this post


Link to post
Share on other sites

Two age old remedies:

1) Rinsing your mouth with salt water. Or direct salt on the wound. Ouch!

2) Tea tree oil. Very antibacterial.

Share this post


Link to post
Share on other sites

NO TEA TREE OIL ON ACCUTANE, besides cold sores are the result of VIRAL HERPES ZOSTER in your blood. Perhaps an oral Antiviral would be good? consult your doc..

Smoothbeamin.. B)

Share this post


Link to post
Share on other sites

I didn't suggest tea tree oil on your skin. But rather directly onto the cold sore in your mouth. If that's a no-no too, then...whoop!

Share this post


Link to post
Share on other sites

I had the EXACT same problem (sort of still do). What I did was put MASSIVE amounts of chapstick on before I went to sleep - that at least healed the one on the right side of my mouth.

Im not sure what causes it..I guess its because accutane dries up lips so much and thats part of your lips.

I really dont think they are cold sores but I know what your talking about.

I guess you just have to wait for them to heal....(although accutane will slow the healing process).

Good luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×